# SDR MASA2012110852274

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 25,525 hours, 17,785 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 12 LEFT SIDE HAS ONE BULB OUT.  MAINTENANCE REPLACED THE LAMP.
